# SDR ASAA2020092233216

- Difficulty date: September 22, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 26,560 hours, 8,573 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Sys
- Part number: 38880587
- Part serial: 131043
- Condition: Open
- Location: Apu
- Part time: 7,831 hours, 14,714 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ILLUM DURING ATTEMPTED START.  GROUNDED-YES.  CONFIRMED APU NO START AND FUEL FLOW.  MX FAULT 49-41181 REPORTED.  REPLACED APU IGNITION UNIT, IAW B737-900 AMM 49-41-31.  GROUND VERIFICATION OPS CHK GOOD.
